How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 11177
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

i took prograf during my pregnancy,,,i have an 8 month old

Customer Question

i took prograf during my pregnancy,,,i have an 8 month old girl,,,she has been shaking her head for several seconds at random and seems to have a lazy eye,,,could this be side effects from the drug ?
Submitted: 4 years ago.
Category: Eye
Expert:  Dr. Rick replied 4 years ago.

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

As far as I know prograf has not been known to cause lazy eye in children who's mother took the medication during pregnancy.

Dr. Rick :

That being said if you believe your daughter has lazy eye it is very important that you get her in for a complete eye exam with a pediatric ophthalmologist. If left untreated your daughter could loose vision due to amblyopia.

Dr. Rick :

Does this make sense to you?

Dr. Rick :

Please remember the top 3 ratings are positives [Excellent service is my goal] and this is how we are compensated. Please don't click "bad" or "poor" service as this leaves me negative feedback. If you aren't 100% satisfied, just click "reply." I will be happy to discuss your issue in more depth and do everything I can to provide you with the information you require.

Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.

Let me know if you have further questions.